Main Article Content
The purpose of this research is to modify Halpern iteration’s process for finding a common element of the set of solutions of a variational inequality problem and the set of fixed points of a strictly pseudo contractive mapping in q-uniformly smooth Banach space. We also introduce a new technique to prove a strong convergence theorem for a finite family of strictly pseudo contractive mappings in q-uniformly smooth Banach space. Moreover, we give a numerical result to illustrate the main theorem.
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
K. Aoyama, H. Iiduka and W. Takahashi, Weak convergence of an iterative sequence for accretive operators in Banach spaces, Fixed Point Theory Appl. 2006 (2006) doi:10.1155/FPTA/2006/35390. Article ID 35390, 13 pages.
X. Qina, S.Y. Cho and S.M. Kang, Convergence of an iterative algorithm for systems of variational inequalities and nonexpansive mappings with appli- cations. Journal of Computational and Applied Mathematics 233 (2009) 231–240.
Y. Yao and S. Maruster, Strong convergence of an iterative algorithm for variational inequalities in Banach spaces. Mathematical and Computer Modelling 54 (2011) 325–329
B. Halpern, Fixed points of nonexpanding maps, Bull. Amer. Math. Soc. 73 (1967), 957–961.
Y. Li, H. Liu and K. Zheng, Halpern’s iteration for Bregman strongly nonex- pansive multi-valued mappings in reflexive Banach spaces with application, Fixed Point Theory Appl., 2013:197, (2013) DOI:10.1186/1687-1812-2013-197
H. C. Wu and C. Z. Cheng, Modified Halpern-type iterative methods for rela- tively nonexpansive mappings and maximal monotone operators in Banach spaces, Fixed Point Theory Appl., 2014:237, (2014), DOI:10.1186/1687-1812-2014-237
J. G. Falset, E. Llorens-Fuster, Giuseppe Marino and Angela Rugiano, On Strong Convergence of Halpern’s Method for Quasi-Nonexpansive Map- pings in Hilbert Spaces, Math. Modell. and Anal., 21 (1) (2016), 63-82.
S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl. 75 (1980), 287–292,
A. Kangtunyakarn, A new mapping for finding a common element of the sets of fixed points of two finite families of nonexpansive and strictly pseudo- contractive mappings and two sets of variational inequalities in uniformly convex and 2-smooth Banach spaces, Fixed Point Theory Appl., 2013:157, (2013),
H. Zhou, Convergence theorems for λ-strict pseudocontractions in q- uniformly smooth Banach spaces. Acta Mathematica Sinica, English Series Apr., 26 (4), 743–758 (2010)
H. K. Xu, An iterative approach to quadric optimization, J. Optim. Theory Appl, 116, 659-678 (2003).
H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991) 1127-1138.
S. Reich, Asymtotic behavior of contractions in Banach spaces. J. Math. Anal. Appl., 44 (1973), pp. 57-70
H. Zhou, Convergence theorems of common fixed points for a finite fam- ily of Lipschitz pseudocontractions in Banach spaces. Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 10, pp. 2977–2983, 2008.